MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (HEREDIA) FIGHTER; CATHETER, GUIDEWIRE

BOSTON SCIENTIFIC - COSTA RICA (HEREDIA) FIGHTER; CATHETER, GUIDEWIRE
Model Number H749393031902
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.(b)(4).It is indicated that the device will not be returned for evaluation.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The cause of the reported difficulties could not be determined.(b)(4).
 
Event or Problem Description
It was reported that catheter entrapment occurred.The 98% stenosed target lesion was located in the mildly tortious and moderately calcified circumflex artery.Four balloon catheters had been delivered over the 190cm fighter guidewire and crossed the lesion successfully, but were not able to open the lesion.Then a non-bsc balloon catheter was used and inflated past rated burst pressure for four or five times.While trying to remove the balloon it became temporarily stuck on the guidewire.The physician ¿tortured¿ the balloon which may have been the reason for it not sliding off the wire easily.The balloon catheter was pulled out with the guidewire together.Once the devices were taken out, the balloon catheter was removed from the guidewire easily.Due to the complexity of the lesion it was decided to reassess the plan to open this lesion and the procedure was finished.No patient complications were reported and the patient¿s status was stable.

Brand Name
FIGHTER
Common Device Name
CATHETER, GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (HEREDIA)
302 parkway
la aurora
heredia
CS 
MDR Report Key6411010
Report Number2134265-2017-02090
Device Sequence Number16373340
Product Code DQX
UDI-Device Identifier08714729886617
UDI-Public(01)08714729886617(17)20191019(10)19806444
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K151840
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/19/2019
Device Model NumberH749393031902
Device Lot Number19806444
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2017
Initial Report FDA Received Date03/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERUMO TAZUNA BALLOON CATHETER